Re: I'm New does anyone know
I have no first hand experience with Cymbalta, so the following information and advice is based on my own research, rather than experience.
First, Cymbalta is a norepinephrine and seratonin reuptake inhibitor. While it's not a front line treatment for ADHD, the fact that it acts on norepinephrine means that it may have positive effects on ADHD symptoms. I notice that Cymbalta is a front line treatment for Generalized Anxiety Disorder. My guess is that your doctor is trying the treat the anxiety as your primary concern, while using a medication that can have positive effects on ADHD as well.
In regards to what you've heard about ADHD medications exacerbating anxiety, you shouldn't have a problem with Cymbalta, as it's generally stimulant meds that cause anxiety to become worse.
On the other hand, if you're suffering side effects like you describe, I would certainly discuss them with your doctor. I did not find references to hallucinations or heartburn in my research, but that's not to say that Cymbalta can't be responsible, or even that interaction between Cymbalta and another med may be the problem.
In summary, give your doctor a call and let him know your side effect concerns. Best of luck.